# SDR ASAA0080357

- Difficulty date: June 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK: DURING C CHECK 2 SMALL DRILL HOLES WERE FOUND IN RT WING L/E LOWER SPAR CAP AT XRS 522.7.  TRIMMED OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER IAW ASA EA 5710-01060.
